Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 105143, 20 pages
Research Article

The Design of QFT Robust Compensators with Magnitude and Phase Specifications

1Departamento de Lenguajes y Computación, Escuela Politécnica Superior, Universidad de Almeria, 04120 Almeria, Spain
2Departamento de Informática y Sistemas, Facultad de Informática, Universidad de Murcia, 30100 Murcia, Spain

Received 27 April 2010; Revised 29 October 2010; Accepted 27 December 2010

Academic Editor: Jerzy Warminski

Copyright © 2010 José Carlos Moreno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Carlos Moreno, Alfonso Baños, and Manuel Berenguel, “The Design of QFT Robust Compensators with Magnitude and Phase Specifications,” Mathematical Problems in Engineering, vol. 2010, Article ID 105143, 20 pages, 2010. doi:10.1155/2010/105143